# SDR IXXA0200042O

- Difficulty date: July 1, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 70,713 hours, 22,398 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Linkage
- Condition: Binding
- Location: Outflow Valve
- Part time: 70,713 hours, 22,398 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM QPG THE FLIGHT CREW NOTICED THE CABIN PRESSURIZATION COULD NOT BE MAINTAINED.  THE FLIGHT CREW FOLLOWED COMPANY PROCEDURES WITH NO EVAL AND RETURNED TO QPG FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WHICH REVEALED THE OUTFLOW VALVE LINKAGE BINDING THE SUGAR SCOOP.  MAINTENANCE FREE, CLEANED, LUBRICATED AND ADJUSTED THE LINKAGE.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
